How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Ted Manos Your Own Question
Dr Ted Manos
Dr Ted Manos, Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 344
Experience:  40 years experience; Board certified Ob-Gyn
88055251
Type Your OB GYN Question Here...
Dr Ted Manos is online now
A new question is answered every 9 seconds

Vagina muscle spasms out side the vaginal wall this happens

Customer Question

Vagina muscle spasms out side the vaginal wall this happens any time with out warning and I have no control
Submitted: 5 months ago.
Category: OB GYN
Expert:  Dr Ted Manos replied 5 months ago.
Hello, I'm Dr Manos, MD, board certified ObGyn. I need more information such as your age and other factors related to age
Customer: replied 5 months ago.
My clitro hood also has spasms and twitches this is uncontrollable and it happens any time with out warn I'm 32 years old
Expert:  Dr Ted Manos replied 5 months ago.
Thank you. What's your obstetrical history? How long has this been an issue? Any urinary bladder problems. If you're sexually active does this create any questions in how you function. Any history of pelvic infections?
Customer: replied 5 months ago.
Some times I have Yeast infections, when I urinate a little urin comes out and I have had cyst on my ovaries before
Customer: replied 5 months ago.
I just need a final answers or treatment plan I have nothing else to say
Expert:  Dr Ted Manos replied 5 months ago.
I'm sorry delayed getting back to you but your spasms can reflect all sorts of reasons. You may have variation of potassium blood levels that can cause spasm but they tend to be more generalized. Some dehydration can show up with pelvic muscle spasms. Erectile tissue can cause reactions in vaginal muscle fibers and can show as nasal stuffiness. Some antidepressant meds can relax spasms and you can consult with your regular healthcare professional. Your symptoms are not common and there is no easy way to create a treatment plan. I imagine you have discussed this in the past and have not had satisfactory answers.